Translator Disclaimer
2019 The Weak Integral by Partitions of Unity
Redouane Sayyad
Real Anal. Exchange 44(1): 181-198 (2019). DOI: 10.14321/realanalexch.44.1.0181

Abstract

We introduce the notion of the the weak integral by partitions of unity for functions defined on a \(\sigma\)-finite outer regular quasi Radon measure space \((S,\Sigma,\mathcal{T},\mu)\) into a Banach space \(X\) and discuss its relation with the weak McShane integral which has been introduced by M. Saadoune and R. Sayyad (2014).

Citation

Download Citation

Redouane Sayyad. "The Weak Integral by Partitions of Unity." Real Anal. Exchange 44 (1) 181 - 198, 2019. https://doi.org/10.14321/realanalexch.44.1.0181

Information

Published: 2019
First available in Project Euclid: 27 June 2019

zbMATH: 07088970
MathSciNet: MR3951341
Digital Object Identifier: 10.14321/realanalexch.44.1.0181

Subjects:
Primary: 28B05, 46G10
Secondary: 26A39

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • 2019
Back to Top